# SDR DALA2025040702678

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 32,356 hours, 3,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND FLOOR PATH LIGHT AT 40C INOP DURING SERVICE CHECK. RE-ATTACHED SEAT 40C CONNECTOR REF ESPM CH.20. MEL & PLACARD REMOVED. (LP# 7164402)
